# SDR FDEA2019041630791

- Difficulty date: April 13, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 41,414 hours, 16,530 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE-OFF TO STAGNATED  AIRSPEED @ 100 KIAS BOTH CAPT AND F\O AIRSPEED  INDICATORS.  PERFORMED RTO CHECK LIST.  NO BRAKE  FANS INSTALLED ON THIS AIRCRAFT, TAXI BACK TO GATE  823 WITH HOT BRAKES, MOST TEMPS ON BRAKES WERE  ABOVE 440 ON RIGHT ECAM.    TROUBLESHOT PER TSM 34-10-00 FIG. 112.   PERFORMED AIR DATA SYSTEM FUNCTIONAL TEST REFERENCE AMM 34-10-00-05,  PITOT HEATER TEST REFERENCE AMM 30-31-00-05 AND AIR DATA SYSTEM FLUSHING REFERENCE AMM 34-10-00-03.  NO DEFECTS NOTED AT THIS TIME,  ALL CHECKS GOOD.  RAN AIRSPEED AND STANDBY AIRSPEED UP AND DOWN MULTIPLE TIMES, VARYING THE SPEED OF ACCELERATION AND DECELERATION IN AN ATTEMPT TO CATCH INDICATION HANGING UP.  NO DEFECTS NOTED.  COULD NOT DUPLICATE DISCREPANCY AND NO HISTORY NOTED.  OK FOR SERVICE.
